Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

kreuzungsfreiea,b-Wege in endlichen Graphen

  • 41 Accesses

  • 22 Citations

This is a preview of subscription content, log in to check access.

Literatur

  1. [1]

    G. A. Dirac, In abstrakten Graphen vorhandene vollständige 4-Graphen und ihre Unterteilungen. Math. Nachr.22 (1960) 61–85.

  2. [2]

    G. A. Dirac, On the structure ofk-chromatic graphs. Proc. Camb. Phil. Soc.63 (1967) 683–691.

  3. [3]

    R. Halin, Zur Theorie dern-fach zusammenhängenden Graphen. Abh. Math. Sem. Univ. Hamburg33 (1969) 133–164.

  4. [4]

    D. König, Theorie der endlichen und unendlichen Graphen. Leipzig: Akademische Verlagsgesellschaft 1936.

  5. [5]

    W. Mader, Existenz gewisser Konfigurationen inn-gesättigten Graphen und in Graphen genügend großer Kantendichte. Math. Ann.194 (1971) 295–312.

  6. [6]

    W. Mader, Grad und lokaler Zusammenhang in endlichen Graphen. Math. Ann.205 (1973) 9–11.

  7. [7]

    W. Mader, Kantendisjunkte Wege in Graphen. Erscheint in den Monatsheften für Mathematik.

  8. [8]

    J. Pelikán, Valency conditions for the existence of certain subgraphs. 251–258 in: Theory of graphs. Proc. of the colloquium held at Tihany, Hungary, Sept. 1966. Hrsg.: P. Erdös und G. Katona. Akadémiai Kiadó, Budapest 1968.

Download references

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mader, W. kreuzungsfreiea,b-Wege in endlichen Graphen. Abh.Math.Semin.Univ.Hambg. 42, 187–204 (1974). https://doi.org/10.1007/BF02993546

Download citation